This topic contains 1 reply, has 2 voices, and was last updated by Profile photo of Mike Murphy MikeM88 2 years, 11 months ago.

Viewing 2 posts - 1 through 2 (of 2 total)

Forums Supplements Supplement Misc. weight gainer powder causing side effects?

  • Author
    Posts
  • #14028
    Profile photo of luc
    89pillz89
    Participant
    Apprentice Buddy IV
    Level 4
    435 BuddyPoints

    hi Buddies :3 i had been using some weight gainer powder that came in a sleezy cement bucket look-a-like container, found in a dusty corner of ¬†protei. store… after 3 months of using, i notice weight gain, but mostly fat, belly LOL… is this normal? ¬†now having trouble losing my belly fat cause by this sketchy powder…

    when in went back to the store they told me that kind of weight gainer was off the market lol… bad beat

    #14107
    Profile photo of Mike Murphy
    MikeM88
    Participant
    Junior Buddy I
    Level 5
    545 BuddyPoints

    You should always stick with weight gainers from popular supplement brands. All of the products listed on this website seem legit. Don’t buy crap or you’ll get crappy results ;)

Viewing 2 posts - 1 through 2 (of 2 total)

You must be logged in to reply to this topic.